MathSciNet Relay Station
MathSciNet bibliographic data
MR1122068 11R23 (11R42 11Y70)
Ernvall, R.; Metsänkylä, T. Computation of the zeros of $p$-adic $L$-functions. Math. Comp. 58 (1992), no. 198, 815–830, S37–S53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement